Can Ibuprofen Cause Hematuria

From Unofficial Zero Manual
Jump to: navigation, search
[1]







"Can Ibuprofen cause Hematuria?" is a common question among people who are regularly taking the pain reliever. Ibuprofen is an anti-inflammatory and pain reliever drug, which is taken to relieve pain due to swelling or inflammation of the blood vessels. It is not uncommon for a person who has undergone any type of surgery to be on a regular medication regimen such as ibuprofen, acetaminophen, aspirin, or other anti-inflammatory drugs. The reason most people experience this side effect is due to the fact that ibuprofen blocks the action of prostaglandins.





Why can ibuprofen cause hematuria? There are several possible reasons. One of the possible reasons is that ibuprofen can constrict the blood vessels. Another reason ibuprofen can cause hematuria is that it can alter the normal clotting process in the arteries. If you already have high cholesterol levels, you are at greater risk of developing hypertension, and if you already have high blood pressure, it is possible that taking ibuprofen will make it worse.





If you currently take ibuprofen, you should avoid activities that could further increase the formation of hemmas. For example, if you have just had a large surgery, such as a bypass or a hip replacement, it is important to stop taking ibuprofen immediately. These activities can further restrict the flow of blood through the veins and arteries and can cause a further increase in hematuria.





It seems that when you take large doses of medications, the body can sometimes do what it needs to do in order to compensate for the increased need for energy. In one study, rats were given large doses of insulin, and after two days, they showed similar increases in their blood sugar levels as did humans who had undergone a similar acute insulin crisis. Since insulin normally serves to stimulate the liver to convert glucose into glycogen, this is one of the ways that can ibuprofen cause hematuria. However, it is not the only way.





You can also get hematuria from high doses of aspirin. When aspirin is taken, it inhibits the body's ability to properly digest and metabolize glucose, which can increase the level of acid in the bloodstream. High levels of acid can also cause the redness and swelling of extremities, including the feet. If you take too much aspirin or if your body has a high level of acid, you can also get can ibuprofen cause hematuria.





If you also take high doses of other anti-diuretics, such as diuretics, you may be at risk for hematuria. Diuretics work by removing excess water from the body, which can reduce urine production. However, there is some evidence that suggests that this treatment can increase the risk of developing chronic kidney disease. This is the reason that it is strongly recommended that diuretics are avoided during the treatment for a hemorrhoidal condition, in particular if the condition is acute. Do not use diuretics if you have a history of kidney problems or if you have any underlying medical conditions such as heart disease or high blood pressure.





As previously mentioned, the most common side effects of Iburprofen include itchiness, restlessness, and swelling. If these symptoms occur along with any pain or strange side effects such as a tingling sensation, you should contact your doctor immediately. Ibuprofen can cause hematuria in the very rare situation where the internal bleeding is not stopped by treatment with medication. However, the majority of patients only experience mild side effects.





If you are suffering from hematuria, you should discuss with your physician all of the options available to treat this condition. Your physician can prescribe various medications that will help to control the pain, swelling, and itching that often occurs during or after treatment. In most cases, you can stop the bleeding with anti-clotting agents that are taken orally. In more severe cases, the physician may recommend surgery to remove a hemorrhoid. To learn children motrin overdose symptoms about the causes and treatments of hematuria, your physician can refer you to an experienced specialist.